MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SAFETYGLIDE¿ ALLERGY SYRINGE TRAY; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SAFETYGLIDE¿ ALLERGY SYRINGE TRAY; PISTON SYRINGE
Catalog Number 305950
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd safetyglide¿ allergy syringe tray there was a mixture of products in the package.There was no report of patient impact.The following information was provided by the initial reporter: customer said that she is opening the bd 5950 1.0cc 27g x 1/2"sg syringes boxes, and, in each box, there are a few u100 insulin syringes 1ml /cc insulin syringes.Right now, it has happened in at least every pouch they have opened.There was no documentation in the complaint regarding patient impact.So far, the nurses removed the insulin syringes and used the 27gx1/2 sg syringes.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Becton dickinson and company's (bd) medication delivery solutions (mds) business unit will discontinue malfunction mdr reporting for certain device failures that have not caused or contributed to deaths or serious injuries in the past two years, and where the likelihood of a death or serious injury as a result of these malfunctions is remote.This decision follows fda guidelines (medical device reporting for manufacturers guidance for industry and food and drug administration staff issued nov 8, 2016, reference section 2.15).Bd notified fda of this decision on mar 3, 2025.Fda has reviewed and responded to bd¿s notification (reference fda document # (b)(4)) on march 7, 2025.This documentation is available in bd document management system (sap) as dir 10000690801.This supplemental mdr is being filed to document that the below device failure will no longer be considered a reportable malfunction mdr for the product family below: product family: safetyglide-allergy.Device failure: mixed product/lots.

Brand Name
BD SAFETYGLIDE¿ ALLERGY SYRINGE TRAY
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17605851
Report Number1920898-2023-00580
Device Sequence Number15029538
Product Code FMF
UDI-Device Identifier30382903059509
UDI-Public(01)30382903059509
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305950
Device Lot Number2221315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown